# SDR C2XA96CL040

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Garlock Seal
- Part number: 3022375
- Condition: Worn
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3121 - CREW REPORTED THAT THEY NOTICED A OIL LEAK ON THE RIGHT ENGINE IN FLIGHT.  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INSPECTED AIRCRAFT AND REMOVED AND REPLACED THE RIGHT ENGINE STARTER GENERATOR GARLOCK SEAL AND SHAFT O-RING IAW PW MM 72-01-50.  OPERATIONAL AND LEAKS WERE GOOD, AIRCRAFT RELEASED FOR SERVICE.  (M)
